TITLE

Nonradial edge crack in a circular disk

AUTHOR(S)
Datsyshyn, O.; Rudavs'ka, I.
PUB. DATE
January 2012
SOURCE
Materials Science;Jan2012, Vol. 47 Issue 4, p509
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We deduce a singular integral equation of the problem of stress-strain state of a circular disk weakened by a rectilinear nonradial edge crack whose lips are subjected to the action of an arbitrary self-balanced load. For the case of a pressure uniformly distributed over the crack lips, we compute the stress intensity factors as functions of the orientation and crack length.
ACCESSION #
73983071

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics